Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A rational quintic surface having no double curve


Author: A. R. Williams
Journal: Bull. Amer. Math. Soc. 37 (1931), 615-624
DOI: https://doi.org/10.1090/S0002-9904-1931-05228-9
Cited work: Bull. Amer. Math. Soc., Volume 34, Number 6 (1928), 761--770
MathSciNet review: 1562207
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05228-9